American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47.30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] John Bunce. The joint spectrum of commuting nonnormal operators . Proc. Amer. Math. Soc. 29 (1971) 499-505. MR 0283602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Richard Bouldin. The Weyl essential spectrum . Proc. Amer. Math. Soc. 28 (1971) 531-536. MR 0278093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. C. Riddell and R. B. Insley. Commuting operator solutions of algebraic equations . Proc. Amer. Math. Soc. 28 (1971) 461-463. MR 0276811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] T. R. Chow. The spectral radius of a direct integral of operators . Proc. Amer. Math. Soc. 26 (1970) 593-597. MR 0283603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vernon Williams. Operators from Banach spaces to complex interpolation spaces . Proc. Amer. Math. Soc. 26 (1970) 248-254. MR 0265971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John M. Hosack. The spectrum of a selfadjoint compression of a self-adjoint operator. . Proc. Amer. Math. Soc. 25 (1970) 83-85. MR 0271760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ralph Gellar. Operators commuting with a weighted shift . Proc. Amer. Math. Soc. 23 (1969) 538-545. MR 0259641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kenneth K. Warner. A note on a theorem of Weyl . Proc. Amer. Math. Soc. 23 (1969) 469-471. MR 0250102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Frank Gilfeather. Asymptotic convergence of operators in Hilbert space . Proc. Amer. Math. Soc. 22 (1969) 69-76. MR 0247508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard C. Gilbert. Symmetric operators with singular spectral functions . Proc. Amer. Math. Soc. 21 (1969) 43-49. MR 0236736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. Finkelstein and A. Lebow. A note on $''nth$ roots of operators'' . Proc. Amer. Math. Soc. 21 (1969) 250. MR 0242003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ebbe Thue Poulsen. The minimax principle and uniqueness of the Friedrichs extension . Proc. Amer. Math. Soc. 21 (1969) 508-509. MR 0240651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. E. L. Turner. A note on eigenvalues of normal transformations . Proc. Amer. Math. Soc. 20 (1969) 30-34. MR 0240654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard C. Gilbert. Spectral multiplicity of selfadjoint dilations . Proc. Amer. Math. Soc. 19 (1968) 477-482. MR 0223917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kirti K. Oberai. Spectrum of a spectral operator . Proc. Amer. Math. Soc. 19 (1968) 325-331. MR 0225192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Constantin Apostol. On the roots of spectral operators . Proc. Amer. Math. Soc. 19 (1968) 811-814. MR 0232232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael E. Taylor. Functions of several self-adjoint operators . Proc. Amer. Math. Soc. 19 (1968) 91-98. MR 0220082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kurt Kreith. An abstract oscillation theorem . Proc. Amer. Math. Soc. 19 (1968) 17-20. MR 0222695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Habib Salehi. A transformation theorem on spectral measures . Proc. Amer. Math. Soc. 18 (1967) 610-613. MR 0215124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bertram Walsh. Spectral decomposition of quasi-Montel spaces . Proc. Amer. Math. Soc. 17 (1966) 1267-1271. MR 0205079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Arlen Brown and Carl Pearcy. Spectra of tensor products of operators . Proc. Amer. Math. Soc. 17 (1966) 162-166. MR 0188786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] George H. Orland. On a class of operators . Proc. Amer. Math. Soc. 15 (1964) 75-79. MR 0157244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. A. McCarthy. Commuting Boolean algebras of projections. II. Boundedness in $Lp$ . Proc. Amer. Math. Soc. 15 (1964) 781-787. MR 0173947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] B. R. Gelbaum. von Neumann's theorem on Abelian families of operators . Proc. Amer. Math. Soc. 15 (1964) 391-392. MR 0169071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Anthony Trampus. A spectral mapping theorem for functions of two commuting linear operators . Proc. Amer. Math. Soc. 14 (1963) 893-895. MR 0156207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sterling K. Berberian. Approximate proper vectors . Proc. Amer. Math. Soc. 13 (1962) 111-114. MR 0133690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. G. Stampfli. Roots of scalar operators . Proc. Amer. Math. Soc. 13 (1962) 796-798. MR 0140949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Svetozar Kurepa. A note on logarithms of normal operators . Proc. Amer. Math. Soc. 13 (1962) 307-311. MR 0133687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1